# SDR USAA2010102592375

- Difficulty date: October 4, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: D5227904320200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON SUPPORT PLATE ON INTERNAL STRUCTURE OF LEFT AFT EMERGENCY EXIT DOOR.  REPLACED SUPPORT PLATE ON INTERNAL STRUCTURE OF LEFT AFT EMERGENCY EXIT DOOR IAW A320 AMM 52-21-11.
